×

zbMATH — the first resource for mathematics

Barriers on cones for uniformly elliptic operators. (English) Zbl 0149.32101

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] A. D. Aleksandrof,Research on the maximum principle (in Russian), « Izv. Vyss. Ucebn. Zaned. Matematika », 1958 No. 5; 1959 No. 3 and 5; 1960 No. 3 and 5; 1961 No. 1, pp. 1-20; see also Soviet Mathematics (1960) pp. 1151-1154.
[2] Aleksandrov, A. D., Uniqueness conditions and bounds for the solution of the Dirichlet problem, Vestnich Leningrad. Univ. Ser. Mat. Mech. Astron., 18, 3, 5-29 (1963) · Zbl 0139.05702
[3] Hopf, E., Elementare Bemerkungen über die Lösungen partialler Differentialgleichungen zweiter Ordnung vom elliptischen Typus, Sitzungsberichte Berlin Akad. Wiss., 19, 147-152 (1927) · JFM 53.0454.02
[4] Littman, W.; Stampacchia, G.; Weinberger, H. F., Regular points for elliptic equations with discontinuous coefficients, Ann. Scuola Norm. Sup. Pisa, XVII, 45-79 (1963) · Zbl 0116.30302
[5] Miller, K., Nonexistence of an a priori bound at the center in terms of an L_1 bound on the boundary for solutions of uniformly elliptic equations on a sphere, Ann. Mat. Pura Appl., LXXIII, 11-16 (1966) · Zbl 0144.14502
[6] Miranda, C., Equazioni alle Derivate Parziali di Tipo Ellitico, 120-128 (1955), Berlin: Springer, Berlin
[7] Petrovsky, I. G., Lectures on Partial Differential Equations (1954), New York: Interscience Publishers, New York · Zbl 0059.08402
[8] Pucci, C., Proprietà di massimo e minimo delle soluzioni di equazioni a derivate parziali del secondo ordine di tipo ellittico e parabolico, Rend. accad. naz. lincei (Classe di scienze fisiche, mat. e naturali), 23, 6-6 (1957)
[9] C. Pucci,Lectures on the Cauchy Problem and on Elliptic Equations, « Nat. Science Found. Summer Inst. in Applied Math » Rice University 1963.
[10] Pucci, C., Regolarità alla frontiera di soluzioni di equazioni ellittiche, Ann. Mat. Pura Appl., LXV, 311-328 (1964) · Zbl 0135.15402
[11] Pucci, C., Operatori ellitici estremanti, Ann. Mat. Pura Appl., LXXII, 141-170 (1966) · Zbl 0154.12402
[12] C. Pucci,Limitazioni per soluzioni di equazioni ellittiche, « Ann. Mat. Pura Appl. LXXIV », (1966). · Zbl 0144.35801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.